# SDR LR7A2009090900123

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 968
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5315, FOUND AFT FUSELAGE INTERIOR UPPER BULKHEAD FORMER CRACKED AT FS 968, WL 280, RBL 60.  REPAIRED IAW SRM SMP583 FIG 51-140-21.
